Panadol Extra Advance 500mg/65mg Tablets

£3.51£5.00 inc. VAT

Pharmacy Medicine Questionnaire

We call the person who will use this medication the "intended user" throughout this form. If the medication is for you, then you are the intended user. If you are buying on behalf of somebody else, they will be the intended user. This medicaiton is a restricted medication and only 1 can be purchased per order. The number of orders you can place for this product is also restricted over a specific time period. Our pharmacist may contact you to confirm safe usage. Always read the patient information leaflet.


Description

1) What it is for:

Panadol Extra Advance 500mg/65mg Tablets are a potent over-the-counter medication designed to alleviate a variety of symptoms, including headache, toothache, backache, rheumatic and muscle pain, and period pain. This medicine also reduces fever and eases the discomfort of colds and flu.

2) Age Restriction:

This product is suitable for adults and children aged 12 years and over. It’s not recommended for children under 12 unless prescribed by a healthcare professional.

3) How to use:

Adults and adolescents aged 16 and over may take 2 tablets every 4 hours as required, not exceeding 8 tablets in 24 hours. For children aged 12-15, the recommended dosage is 1 tablet every 4 hours as needed, with no more than 4 tablets in a 24-hour period.

4) Hazards and Cautions:

Do not exceed the stated dose. Avoid if you are allergic to paracetamol or caffeine or any other ingredients in the product. Consult your doctor before use if you are pregnant, nursing, or have liver or kidney disease. Keep out of sight and reach of children.

5) Storage:

Store in a cool, dry place away from direct sunlight and heat. Keep the container tightly closed.

6) Active Ingredients:

Each tablet contains Paracetamol 500mg and Caffeine 65mg. Paracetamol is a pain reliever and fever reducer, while caffeine acts as a mild stimulant to aid the effectiveness of the paracetamol.

Please read the enclosed leaflet carefully before using this product. Always consult your doctor or pharmacist if you’re unsure about taking this medicine.

Additional information

Pack Size

14, 32

Brand

Panadol

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Please enter your details and we'll get back to you as soon as we have the new tests in stock.

Please enter your details and we'll get back to you.

"*" indicates required fields

Name*
This field is for validation purposes and should be left unchanged.